I'm on the pill, but there were 2 times that I took a pill late this month...not 2 in a row, but 2 instances, so I took the Plan B after having unprotected sex. I took it 4 days ago....I had some light bleeding for a day or two afterward, which I believe is normal....and I continued on my birth control pack as normal b/c I didn't want to screw anything up more I'm supposed to get my period this weekend...my question is this....besides for the bleeding, I didn't have many side effects right away, but starting a day or two ago, I started to get some headaches and I would a little nauseous from time to time....especially right after I take my BC at night....do you think this is b/c I took the Plan B and am taking my BC...like there's so many hormones rolling around in me that they're messing w/ my head a little? And do you think I'll still get my period this weekend with all that going on? Any thoughts would be great...thanks!